应用数学学报
首页  |  期刊介绍  |  编 委 会  |  投稿指南  |  期刊订阅  |  广告服务  |  相关链接  |  下载中心  |  联系我们  |  留言板
 
应用数学学报 英文版  
   
   
高级检索 »  
应用数学学报  1995, Vol. 18 Issue (3): 434-438    DOI:
论文 最新目录 | 下期目录 | 过刊浏览 | 高级检索  |   
多元线性模型中随机回归系数和参数的线性估计的泛容许性
覃红
华中师范大学数学系 武汉430070
GENERAL ADMISSIBILITY OF LINEAR ESTIMATES ON RANDOM REGRESSION COEFFICIENTS AND PARAMETERS IN A MULTIVARIATE LINEAR MODEL
QIN HONG
Certral China Normal University, Wuhan 430070
 全文: PDF ( KB)   HTML ( KB)   输出: BibTeX | EndNote (RIS)      背景资料
摘要 本文对于一般的随机效应多元线性模型,给出了随机回归系数和参数的线性可估函数的泛容许性估计的定义,并得到了随机回归系数和参数的线性可估函数的齐线性估计(非齐线性估计)在齐线性估计类(非齐线性估计类)中泛容许性的特征.
服务
把本文推荐给朋友
加入我的书架
加入引用管理器
E-mail Alert
RSS
作者相关文章
覃红
关键词泛优良性   泛容许性     
Abstract: In this paper, we give the definition for general admissible estimate of a linear estimable function SΘ+QB of random regression coefficients and parameters in multivariate random effect linear model. The necessary and sufficient conditions for an estimable LY(LY+a) of SΘ+QB to be general admissible among the class of homgeneous linear estimates (linear estimates) are gained.
Key wordsGeneral optimality   general admissibility   
收稿日期: 1992-07-17;
基金资助:国家自然科学基金
引用本文:   
覃红. 多元线性模型中随机回归系数和参数的线性估计的泛容许性[J]. 应用数学学报, 1995, 18(3): 434-438.
QIN HONG. GENERAL ADMISSIBILITY OF LINEAR ESTIMATES ON RANDOM REGRESSION COEFFICIENTS AND PARAMETERS IN A MULTIVARIATE LINEAR MODEL[J]. Acta Mathematicae Applicatae Sinica, 1995, 18(3): 434-438.
 
没有本文参考文献
没有找到本文相关文献
  版权所有 © 2009 应用数学学报编辑部   E-mail: amas@amt.ac.cn
京ICP备05002806号-9